# SDR FDEA200906192177

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A5398675120500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE TAIL SECTION AT FRAME 86; STRINGER 32 STRAP IS CRACKED. REMOVED OLD STRAP AND INSTALLED NEW STRAP REF A300-600 SRM 51-40-21;  PARA 6 AND 7.
